Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have had typhoid test. What are the findings?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
S. Typhi "H" : 1:40
S. Typhi "O" : 1:40
S. Typhi "AH" : 1:40
S. Typhi "BH" : 1:40
does this report indicate Typhoid +ve or -ve please advise nd if positive then what stage
Posted Tue, 8 Oct 2013 in Infections
Answered by Dr. Prasad 9 minutes later
Brief Answer:

Detailed Answer:

The current Widal titre are not significant to conclude a typhoid positive status.

But if your doctors strongly suspect typhoid infection then, you will need repeat Widal test after a week or better a blood culture to confirm or rule out infection state.

Hope this helps. Write back for clarifications.

Above answer was peer-reviewed by
Follow-up: Have had typhoid test. What are the findings? 2 days later
After taking medication 1. Dolo-650, 2 Artivan-LF 3. Doxcef 200 for the past 3 days i still hav temperature at 101 on the celcius scale. Along with pain in my head there is weird kind of pain in my legs... the pain is in patches just like it pains if there is an injury but there is no visible injury at all. And i cant stand or walk for long everything blackouts. please advise
Answered by Dr. Prasad 32 minutes later
Brief Answer:
Need more information...

Detailed Answer:
As per your information, I can only infer that you were started on antibiotic and antimalarial drugs; but they medication seems to be ineffective.

However the details provided is too insufficient to comment more:

I would like to know since how long are you been suffering with this fever?
Is this fever associated with chills and shivering?
What other associated symptoms do you have? Do you have cough, nausea, vomiting, increased frequency of urination / burning sensation while passing urine, vaginal discharge?
Do you have rashes over the body?
What other tests besides Widal is done? If you have the reports, please upload it here using the site's uploader.
May I about your past medical history (if you suffered with any other medical illness)?

In this circumstance, I recommend that you take dolo 650mg round the clock for every 4-6 hours to keep the fever down.

Awaiting more information.

Above answer was peer-reviewed by
Follow-up: Have had typhoid test. What are the findings? 2 hours later
I had mild fever two weeks back and it automatically disappeared. I thought it was a cause of exertion, after a couple of days it happened again and since i do night shifts i was still under the impression that because of lack of sleep i was facing the problem. In two weeks i had faced 3-4 of such instances and on 14th sept i had fever as high as 103 and terrible ache all over the body. i could sleep neither could i sit and didnt want to eat anything because i felt i would not be able to digest. suddenly sweating happened but that did not make any change to the pain, i could open my eyes, light was disturbing my eyes, then i started feeling cold and was again down with fever. now i went to see the doctor who took me through CBC and widal. Widal test results i have pasted above in this discussion. The CBC results are as mentioned below everthing else falls within the normal reference range except the ones mentioned below

Segmented Neutrophils 91% (Ref Range 40-75)
Lymphocytes 04% (Ref Range 20-45)

MCHC 35.3g/dl (ref range 30.50-34.50)

E.S.R. 43mm/1st hr. (ref range 0-20)

HB is fine 13.3, Leucocyte count is 4800, platelet count is 2.67 lacks/mm3

Once or twice there was a sensation of feeling cold but not exactly shivering and chills, no nausea, no increased freq of urination no burning sensation, everything i snormal just that the fever is not completely going off and i m feeling so weak that when i try to walk or even sit i feel like lying down and everything blacks out in front of me. have loss of apetite, i do not have rashes now but yes when i had about 103 temp then i had rashes on my back and stomach, now they r fine, i have never suffered from any medical proboem in the past, but yes with the medicines that i am taking it stresses my stomach as the dosage is too high and i m not used to any kind of medication. from 15th till today i hav taken these medicines but i feel a little stree in the stomach.. though bowel movement is fine.
Answered by Dr. Prasad 38 minutes later
Brief Answer:
You seem to be going through active/post infection

Detailed Answer:

I reviewed your history. From what I understand you have developed on and off fever for the last 2 weeks; the latest episode was 4 days ago where you had high grade fever, with generalized pain and weakness associated with low appetite. Investigations revealed a slightly higher neutrophills and normal Widal test.

Based on this information and limited investigation reports, it is likely that had an infection presumably caused by bacteria. Doxcef 200mg twice daily is a good choice with no major side effects; off course you will need to take them for a total of 5 days. Artivan LF was added presumptively to treat malarial infection.

In this current context, what's crucial is if you still persist to have fever or has that settled. If you continue to run fever spikes; you will need to be evaluated further. I suggest urine examination, blood culture, X-ray and repeat complete blood count in that case.

If fever spikes have reduced, then most likely what you have is a post infection syndrome. This situation can last for few days to a week. You will need to drink plenty of fluids; eat healthy fruits / vegetables and take vitamin supplements such as zincovit one tablet a day for a week. Observe the symptoms for the next 3-5 days; go back to your physician if symptoms continue to trouble you or become worse.

Hope this helps. Let me know if you need clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor